Results 1 to 7 of 7
Ortho Tri-Cyclen Lo
  1. #1
    aiugeh is offline New Member
    Join Date
    Jun 2006
    Location
    , , .
    Posts
    4

    Default Ortho Tri-Cyclen Lo

    i just started ortho 12 days ago, which was also the first day of my period and it's like i've now had my period for 12 days! it's not going away! what do i do?! should i be scared? =|

  2. #2
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    Nope, nothing to be scared about, it is very common to have what is called "breakthrough bleeding" on birthcontrol, especially when you just started them. It will eventually ease up and stop. It is just your body adjusting to the hormones in the pill, unless it lasts a whole month or more, or you notice very heavy bleeding that isn't normal for you, you are fine. If you have a problem with either of those occuring, talk to your doctor.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  3. #3
    sweetchikk05 is offline Banned
    Join Date
    Nov 2005
    Location
    USA.
    Posts
    824

    Default

    see other post

  4. #4
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    LOL! Bet sweetchikk was going to say that same thing I did, I mean, I can't be totally sure of that, but I bet I am guessing pretty accurately. Anyone with experience taking BC knows that this happens once in awhile, especially when you first start taking it. If it continues all the time, and into your next pack of pills, you will definitely want to talk to your doctor, as the hormones in this one might not agree with your body and you might need to try a different pill or maybe the patch, shots, IUD, or whatever. There are many effective BC products they can try.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  5. #5
    zippysgoddess is offline Platinum Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    2,482

    Default

    Oops, I also want to add, that sometimes you will get breakthrough bleeding even if you have been on the same BC for awhile, it just happens, it can also happen if you forget to take a pill and miss a whole day or so (then alwasy use a backup method for several weeks) and if you just take it a few hours late, it throws off the body hormones and you can spot because of it.

    Even if your flow is as heavy as your regular period, they still call it breakthrough bleeding and spotting. When I first started the pill, after having our son, I had to try several before I found one that didn't make me bleed for 3 weeks every month, instead of just 1. So, even if it is working for you to prevent pregnancy, you can switch to a different one if it makes you bleed a lot and is just inconvenient. It is usually bad enough that you have to go through it once a month, let alone even more.

    But most docs, pharmacists, and prescription info will require you to try them for about 3 months, so your body adjusts to it, before they will let you switch, unless the bleedingd would be dangerously heavy.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~

  6. #6
    QSA
    QSA is offline New Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    1

    Default

    Four months ago, I took Ortho Tricyclen Lo for one month. I had virtually no menstrual bleeding after taking it for a month. Then I got off of it for the next two months, and those two periods were really heavy. Then I got back on OTL and am currently in my menstrual (placebo pill) week, and my period is even heavier!! I haven't had such heavy periods for about 20 years. If it works the way it's supposed to, then logically there should be less bleeding since there's less for my body to slough off. I plan to continue taking it, do I have to wait for 3 months to see if my period gets lighter?

  7. #7
    Lilly9090 is offline New Member
    Join Date
    Apr 2007
    Posts
    1

    Default

    I just bought them an im quite confused..Do you need to be on your period the first time you take them?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22